# SDR 9811312715

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTEY PACK AND POWER SUPPLY.  OPERATIONAL CHECK OK.
